# SDR SWAA021559

- Difficulty date: July 12, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- Aircraft time: 51,659 hours, 39,393 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 899
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY, DURING DESCENT T/E FLAPS WOULD NOT LOWER BELOW 15 DEGREES.  REMOVED AND REPLACED T/E FLAP POSITION IND PER MM.
